Control of complex nonlinear vibrations of sandwich beams

A. V. Krys'ko, M. V. Zhigalov, O. A. Saltykova

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Complex vibrations of the Bernoulli-Euler sandwich beams are considered. The solution is performed by the numerical methods of finite elements in the Bubnov-Galerkin form and finite differences of the second order of accuracy. The approaches for control of chaotic vibrations in the Bernoulli-Euler sandwich beams are proposed.

Original languageEnglish
Pages (from-to)238-243
Number of pages6
JournalRussian Aeronautics
Volume51
Issue number3
DOIs
Publication statusPublished - 16 Dec 2008
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Aerospace Engineering

Cite this